書名 Czechoslovak mathematical journal
出版項 Praha, Academia, 1969-
國際標準期刊編號 0011-4642
book jacket

身份 EX-175 
館藏地數學所圖書室
Lib. Has1(1951)-67(2017)-
最新收到: 2019 v.69 no.2

館藏地統計所圖書館
Lib. Has36-50(1986-2000)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1-2 (1951-52)    館內使用    30340100075054
 數學所圖書室  v.3-4 (1953-54)    館內使用    30340100075062
 數學所圖書室  v.5 (1955)    館內使用    30340100075070
 數學所圖書室  v.6 (1956)    館內使用    30340100075088
 數學所圖書室  v.7 (1957)    館內使用    30340100075096
 數學所圖書室  v.8 (1958)    館內使用    30340100075104
 數學所圖書室  v.9 (1959)    館內使用    30340100075112
 數學所圖書室  v.10 (1960)    館內使用    30340100075120
 數學所圖書室  v.11 (1961)    館內使用    30340100075138
 數學所圖書室  v.12 (1962)    館內使用    30340100075146

說明 v. ill. 25 cm
Quarterly
v. 19-
附註 Mathematical reviews 0025-5629 1969-
International aerospace abstracts 0020-5842
Vol. 19- called also v. 94-
English, French, German, or Russian
Issued by Mathematical Institute of the Czechoslovak Academy of Sciences
A multilingual ed. of: Časopis pro pěstování matematiky
鏈接 Časopis pro pěstování matematiky 0528-2195 (DLC)sn 90000201 (OCoLC)3467025
先前题名 Chekhoslova︠t︡skiĭ matematicheskiĭ zhurnal 0528-9181 (DLC)sn 90000196 (OCoLC)2259177
主題 Mathematics -- Periodicals
Alt Author Československá akademie věd. Matematický ústav
Alt Title Czech. math. j